# SDR COMA0560107

- Difficulty date: February 2, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N978CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7158
- Aircraft time: 19,890 hours, 19,033 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLIGHT 5780 SEVERE TURBULANCE DURING FLIGHT, LASTED 15 TO 20 SECONDS.  C/W TURBULANCE INSPECTION, NO DEFECTS FOUND.
